MathSciNet Relay Station
MathSciNet bibliographic data
MR241885 42.16
Sjölin, Per An inequality of Paley and convergence a.e. of Walsh-Fourier series. Ark. Mat. 7 (1969), 551–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement